# SDR CA091118008

- Difficulty date: November 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 7,424 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Part number: 5302412140
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLACK EXAUST STAIN WAS OBSERVED IN THE INTAKE COWL. REMOVAL OF THE DEICE LIP REVEALED CRACKS ON THE BACK SIDE. DE-ICE LIP REPLACED WITH NEW.
